Universität Bielefeld

© Universität Bielefeld

Meeting of the Working Group "Structural Equation Modeling" on February 28 and March 01, 2019 at the University of Tübingen

Dear members of the Working Group Structural Equation Modeling,

the next meeting of the Structural Equation Modeling (SEM) Working Group will take place on the February 28 and March 01, 2019 at the University of Tübingen (Festsaal Alte Aula, Münzgasse 40, 72070 Tübingen).

The SEM working group was founded in 1986. Meetings or small conferences have been held across Europe (e.g., Germany, The Netherlands, Belgium, and Switzerland). The group has an informal character; there is no affiliation to any research organization. The main goal of the meetings is to exchange and discuss methodological problems and possible solutions in SEM and related fields. Presentations about ongoing research and doctoral theses are explicitly welcomed.

The meeting will last two days. Talks will be about 30 minutes including 10 to 15 minutes for discussion.

Attendance is free of charge, but registration is required. For registration send an e-mail to martin.stegmaier@uni-tuebingen.de

We are looking forward to meeting you in Tübingen.

Kind regards,
Augustin Kelava and Stefano Noventa
Methods Center, University of Tübingen

 


 Timetable Meeting SEM Working Group Thursday February 28 2019

13:00-13:45        Registration

13:45-14:00        Opening address

14:00-14:30        A nonlinear dynamic latent class structural equation model

                                Augustin Kelava & Holger Brandt

14:30-15:00        Detecting Heterogeneity in Dynamic Panel Models with Individu-                                               al Parameter Contribution Regression

                                Manuel Arnold

15:00-15:30        Model Evaluation of the Heterogeneous Growth Model

                                Rebecca D. Büchner, Julien P. Irmer, & Andreas G. Klein

30 min break       

16:00-16:30        On a generalization of local independence in Item Response                                                     Theory

                                Stefano Noventa, Andrea Spoto, Jürgen Heller & Augustin                                                     Kelava

16:30-17:00        Misspecification of Distribution in Multigroup Latent Variable                                                       Models

                                Stella Bollmann & Irini Moustaki

17:00-17:30        Cognitive Psychometrics with Bayesian Hierarchical Multinomial                                               Processing Tree Models

                                Daniel W. Heck

17:30-18:00        Meeting of the working group

20:00                  Conference Dinner at Alte Kunst, Marktgasse 8.

 Friday March 1 2019

9:00-9:30          Factor Score Estimation: A Comparison of traditional methods                                                      with a Non-Parametric Approach

                                Tim Schaffland, Stefano Noventa & Augustin Kelava

9:30-10:00         Pairwise maximum likelihood for generalized linear mixed models

                                Mariska T. Barendse & Yves Rosseel

10:00-10:30        Endogeneity corrections in MIMIC models: instrumental variable                                                approaches

                                Andrej Srakar & Miroslav Verbic

30 min break       

11:00-11:30        How Much Should We Trust Conventional SEM Goodness-of-                                                      Fit Measures in Large Cross-National Samples?

                                Boris Sokolov

11:30-12:00        A Monte Carlo Simulation Study to Simplify the Examination                                                       of the Goodness of a Structural Equation Model

                                Miriam Reußner

12:00-12:30        Global Model Fit Test for Nonlinear SEM Using the QuasiMaxi-                                                    mum Likelihood Method

                                Julien P. Irmer, Rebecca D. Büchner & Andreas G. Klein

12:30-14:00        Lunch

14:00-14:30        Extending SEM with insights from deep learning

                                Erik-Jan van Kesteren & Daniel L. Oberski

14:30-15:00        cSEM: composite-based Structural Equation Modeling

                                Manuel Rademaker

30 min break       

15:30-16:00        Analyzing Effects in Regressions with Logarithmic Link Function                                                 and Latent Covariates

                                Christoph Kiefer & Axel Mayer

16:00-16:30        Robust Partial Least Squares Path Modeling

                                Tamara Schamberger, Florian Schuberth, Jörg Henseler &                                                     Theo K. Dijkstra

16:30                  Closing address